Co-Moderator, Anxiety and Panic Forum
Welcome to HealingWell.
It is not good to combine alcohol and Seroquel. Taking these two substances together can increase the side effects of Seroquel, especially drowsiness or low blood pressure. A person's tolerance for alcohol may also be affected. If you decide to drink anyhow, talk with your healthcare provider about alcohol and Seroquel, including how it affects your specific situation.
I hope you get to feeling better but please do see your physician.
Again a warm welcome
Welcome, Mark. i hear what you are saying about the industry being a tempting place with alcohol, and i totally applaud your effort to reduce your drinking, thats a huge improvement. but i agree with the others- I would wean myself off it altogether if i was you. Im 28 and have been medicated for nearly 15yrs, ive felt like a zombie, ive had the ups and downs with side effects- but the best thing i ever did for my mental and physical health was to quit drinking altogether. i know it sounds drastic, but i havent touched alcohol since i was 22, and i do not miss it. my colleagues have come to understand and accept this, as have my friends, who totally respect my decision. i also dont feel im having any less of a good time- i just came back from a beach weekend holiday party that went for 72hrs and all my mates were drunk, and i was totally sober, and i still had a blast.
Have you discussed what you are going through with your doctor? you really need a professional opinion, but remember we are here to listen, support, encourage, give advice where we can, and just help you. keep us posted,
anyone who suffers from anxiety, panic, depression etc should try and avoid caffeine as much as possible as it is a stimulant- energy drinks like red bull have a high caffeine quantity compared to an average cup of coffee, and it can make you nervy, heart race etc. i am actually allergic to caffeine, but even if i could tolerate it, i wouldnt, not with anxiety. i avoid all stimulants, and i avoid alcohol for my health- but also for religious reasons- but alcohol is a depressant, so be careful,
That sounds like a really good plan to just take 100mg and build up slowly. New meds can really throw our bodies around a bit, so it's best to take it easy with doses. I hope you find this eases your anxiety about taking the med. Let us know how you go k?